MathSciNet Relay Station
MathSciNet bibliographic data
MR1647055 (99h:90008) 90A08
Bailey, Ralph W. The number of weak orderings of a finite set. Soc. Choice Welf. 15 (1998), no. 4, 559–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement